Today is my first day of the second week where I started taking two a day. I haven't really faced any side effects from it other than the first day I took it. It just made me feel a little light headed. But I've been alright since-no nausea. However, my appetite hasn't decreased. Does it have to get more in your system, or am I expecting results too soon?
Give it time. I have been on Contrave almost ten weeks. I've lost about 18 pounds. Right now, I know I need to eat when I take my pills am and pm or I will get a little stomachache. However, the rest of the time, I don't really think or obsess over food. I think this did take over a month to achieve.
I like the fact that I can and do eat. However, I don't obsess over food. I am now turning down chocolate and junk food. If I do get hungry I eat, I just don't binge.
I really say stick with it! You will see a difference soon.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Jul 2016 • 1 answer
Updated 14 Feb 2019 • 2 answers
Updated 22 Nov 2017 • 1 answer
Updated 21 Mar 2019 • 2 answers
Updated 22 Jan 2019 • 1 answer